# SDR UIEA2019021853227

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 69,002 hours, 15,127 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 1591AF
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE ANTI ICE VALVE INOP( TRANSFERRED TO MDDR 107375.   LOG PAGE 1054551: R&R ENGINE INLET TAI VALVE RH ENG (#2) IAW AMM 30-21-03. OPS CHECK GOOD. THIS CLEARS DMI 107375. MX PROCEDURES REVERSED.  )
